The Stacks project

Bibliography entry vdB-rigid

author
van den Bergh, Michel
title
Existence theorems for dualizing complexes over non-commutative graded and filtered rings
year
1997
journal
J. Algebra
volume
195
number
2
pages
662–679
url
https://dx.doi.org/10.1006/jabr.1997.7052

@ARTICLE{vdB-rigid,
    AUTHOR = "van den Bergh, Michel",
    TITLE = "Existence theorems for dualizing complexes over non-commutative graded and filtered rings",
    JOURNAL = "J. Algebra",
    VOLUME = "195",
    YEAR = "1997",
    NUMBER = "2",
    PAGES = "662--679",
    URL = "https://dx.doi.org/10.1006/jabr.1997.7052"
}

      

This item is referenced in 2 tags:

  • in Section 48.12: Right adjoint of pushforward for proper flat morphisms
  • in Remark 48.12.8